# SDR DALA14014543219

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL LOCATED AT FR 20 AT LEVEL STR 23LT FWD PAX CABIN.  REPLACED LOWER SILL LOCATED ON FR 16 TO FR 20 FWD PAX CABIN IAW SRM 51-72-11 AND DWG D53110339.
